# SDR DALA1136079215

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 39,239 hours, 21,017 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT ROW 14, 17, 21, 25, 32, 36, 39 LEFT INOPERATIVE.  MAINTENANCE FOUND WIRE L827BX18 DISCONNECTED AT J2-165.  WIRE WAS RECONNECTED AND OPERATION OF LIGHTS NOW CHECKS OK.
